Rate of Growth of Polynomials With Zeros on the Unit Disc

Mohammad Syed Pukhta

Abstract



Keywords


Polynomial; Inequality; Zeros

Full Text:

PDF

References


[1]     Ankeny, N. C., & Rivlin, T. J. (1955). On a theorem of S. Bernstein. Pacific J. Math., 5, 849-852.

[2]     Dewan, K. K., & Ahuja, A. (2011). Growth of polynomials with prescribed zeros. Journal of Mathematical Inequalities, 5(3), 355-361.

[3]     Govil, N. K. (1980). On the theorem of S. Bernstein. J. Math.and Phy.Sci., 14, 183-187.

[4]     Polya, G., & Szego, G. (1925). Aufgabed and Lehrsatze aus der analysis. Berlin: Springer-Verlag.

[5]     Dewan, K. K., & Mir, A. (2007). Note on a theorem of S. Bernstein. Southeast Asian Bulletin of Math., 31, 691-695.

[6]     Frapier, C., Rahman, Q. I., & Ruscheweyh, St. (1985). New inequalities for polynomials. Trans. Amer. Math. Soc., 288, 69-99.




DOI: http://dx.doi.org/10.3968%2Fj.pam.1925252820130602.2765

Refbacks

  • There are currently no refbacks.


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
pam@cscanada.org
pam@cscanada.net

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures
Address: 758, 77e AV, Laval, Quebec, Canada H7V 4A8

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:office@cscanada.net office@cscanada.org caooc@hotmail.com